# SDR AWXA9900300

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Deployed
- Location: L-1 Door
- Part time: 20,192 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE SLIDE AT L-1 DEPLOYED WHEN DOOR WAS OPENED, DID NOT INFLATE.  REMOVED AND REPLACED SLIDE.
